# SDR USAA20101227SB208

- Difficulty date: December 27, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT FROM DFW, CREW REPORTED THE STAB OUT OF TRIM LIGHT CAME ON AND WITH AUTO PILOT ON, WOULD NOT TRIM.  WITH AUTO PILOT OFF, STAB TRIM WILL WORK.  FLIGHT RETURNED TO FIELD AT DFW AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE STAB TRIM CIRCUIT BREAKER TRIPPED.  RESET CIRCUIT BREAKER.  INSPECTED ACTUATOR WITH NO DEFECTS NOTED.  PERFORMED STAB TRIM OPERATIONAL TEST PER MM 27-41-00-715-008 AND SATISFACTORY CAT III AUTOLAND SYSTEM TEST PER T/C A1B22014.
